MathSciNet Relay Station
MathSciNet bibliographic data
MR2358643 (2009b:34017) 34A25
Liao, S.; Tan, Y. A general approach to obtain series solutions of nonlinear differential equations. Stud. Appl. Math. 119 (2007), no. 4, 297–354.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement